# SDR UIEA2017102602123

- Difficulty date: October 25, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,696 hours, 18,308 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Coupling
- Condition: Backed Out
- Location: Check Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SURGES WITH ONE PACK ON.  PERFORMED FIM 36-10-00, AND 49-17-00.   FOUND A LARGE AIR LEAK AT THE FWD PNEUMATIC GROUND AIR CONNECTOR CHECK VALVE.  COUPLING HAD BACKED OFF AND THE CHECK VALVE HAD ROTATED FROM ALIGNMENT SLOTS.  REINSTALLED THE CHECK VALVE AND COUPLING IAW AMM 36-11-03,  LEAK AND OPS CHECKED OK.
